Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suggest ointment or cream for irritation on foreskin

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
Hi there, I have a small irritation on a part of my foreskin (interior) and quite a bit of smegma in the mornings / evenings... The rash is itchy and my foreskin is slightly red but the feeling isn't constant. It's been going on for about 4 months and it hasn't gotten any worse. Still, I should probably see a dermatologist but I'd just like to check if there are any ointments / creams that I could use without prescription beforehand! Thanks
Posted Thu, 16 Jan 2014 in Skin Hair and Nails
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Probably you have infected smegma. Detailed Answer: Hello XXXXX Thanks for writing to XXXXXXX Rash is probably due to collection of smegma and it is infected.So,you should take care of local hygiene.You can clean with soap and water by everting prepuce regularly and don't allow any collection.You can also apply ointment containing antibiotic and steroid thrice daily for one week. Rash can also be due to allergy from contact of soap,lubricants etc.In this case the spots should be treated with steroid cream and they usually disappear on their own in couple of days.If they still persist than it's perhaps a condition which needs to be further investigated in detail. If necessary you should consult dermatologist. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor